# SDR SWAA2021030348976

- Difficulty date: February 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT TARGET PLATE 1' ABOVE UPPER LATCH ROLLER HAS DAMAGE. / REMOVED AND REPLACED FED AFT TARGET PLATE 1' ABOVE UPPER LATCH ROLLER PER SOPM 20-50-01; AMM 52-71-11-820-802. OPS CHECK. CHECK GOOD
